It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-25-2004, 07:38 PM   #1
Senior Veteran
(female)
 
Join Date: Nov 2003
Posts: 1,875
singer1 HB User
Question on thinning skin and steroids

My mother has been on steroid for 2 years and the only time that she had stopped is when she had a surgery. A doctor told her that the steroids made her skin so thin, that being fair skinned (and being in her 60's) that she would bruise easily. Well....she sure does! When she scratches, she bruises. The doc told her that it would also take a year for her skin to "thicken" up again because of the long term use she was on. She is no longer on the steroids. Does any of this make any sense to anyone?

 
Old 04-26-2004, 07:39 PM   #2
Junior Member
(female)
 
Join Date: Mar 2004
Posts: 45
Jeanster HB User
Re: Question on thinning skin and steroids

Hi, what kind of steroid was your mother on? I was using topical steroids on my face on and off for a year and a half and developed all sorts of skin problems because of it. If you read my post about hydrocorisone cream you will see what I have gone through. I have researched what steroids can do to you and the side effects and yes thinning of the skin is a side effect of steroids. Steroids cause all sorts of problems and it's a good thing your mother is finally off them. I am still going through withdraw from the cream. Good Luck

Jean

Last edited by moderator2; 04-27-2004 at 05:23 AM. Reason: Please carefully read, know and follow the Healthboards.com Policies and Guidelines. Click on FAQ at the top left of this page. Thank you!

 
Sponsors Lightbulb
   
Old 04-26-2004, 08:36 PM   #3
Senior Veteran
(female)
 
Join Date: Nov 2003
Posts: 1,875
singer1 HB User
Re: Question on thinning skin and steroids

Thank You so much!!!!!

 
Old 04-27-2004, 10:18 AM   #4
Junior Member
(female)
 
Join Date: Mar 2004
Posts: 45
Jeanster HB User
Re: Question on thinning skin and steroids

I forgot to tell you if you search "steroid warning" under yahoo or google, go to the steroid warning network. They have lots of info and a current message board

 
Old 04-27-2004, 11:05 AM   #5
Senior Veteran
(female)
 
Join Date: Nov 2003
Posts: 1,875
singer1 HB User
Re: Question on thinning skin and steroids

Thank You, I will check it out!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Can anyone Relate to this??? Acne Question wishful006 Acne 4 04-22-2010 01:48 PM
thinning fat pads??????????? debbie g Foot & Ankle Problems 17 02-23-2008 02:05 PM
Pepper Update & Nerve Block Question ms_west Back Problems 21 02-20-2008 08:01 PM
L4-5 problem steroids question cantdoitanymore Back Problems 3 08-28-2007 07:46 AM
steroids and skin thinning mememe123 Open to All Other Health Topics 4 02-07-2007 10:57 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (9), sjb (7), ladybud (6), TheHappyMan (4), solofelix (4), Hating glasses (3), Titchou (3), seaduced (3), Marti (3), horsies (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:21 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!